MathSciNet Relay Station
MathSciNet bibliographic data
MR1720102 (2001b:60058) 60G15 (60A05 60G35 60H30 91B28)
Föllmer, Hans; Wu, Ching-Tang; Yor, Marc Canonical decomposition of linear transformations of two independent Brownian motions motivated by models of insider trading. Stochastic Process. Appl. 84 (1999), no. 1, 137–164.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement